Back neck aching constipation feel hungry windy but can't eat
Unfortunately you are experiencing a rather common side effect from the medication. Your body needs movement (to help the constipation and gas) such as gentle stretching, yoga, walking, etc; you also need to restore healthy gut bacteria and this should hopefully help ease the lack of appetite or nausea- something like a couple of servings of Kefir (preferably plain so no added sugar), true Greek Yoghurt (like the kind made by Fage), or other probiotic rich foods are very beneficial, as is reducing your sugar and carbohydrate intake until you feel well again. Do take things slowly and allow your body to rest too. Hope you feel much better soon!
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I slowly stop taking omeprazole, will I feel any side effects such as stomach cramps, leg cramps?
Updated 27 Aug 2012 • 4 answers
Updated 5 Nov 2013 • 1 answer
Updated 8 Dec 2014 • 1 answer
Updated 29 Nov 2018 • 1 answer
Updated 30 Dec 2018 • 1 answer